Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 938165, 7 pages
http://dx.doi.org/10.1155/2015/938165
Research Article

Fixed Point Theorems for Hybrid Mappings

1School of Natural Sciences, National University of Sciences and Technology, H-12, Islamabad 44000, Pakistan
2Department of Mathematics, Quaid-i-Azam University, Islamabad 44000, Pakistan
3Department of Mathematics, Incek, 06586 Ankara, Turkey
4Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia

Received 3 July 2014; Accepted 23 July 2014

Academic Editor: Kishin Sadarangani

Copyright © 2015 Maria Samreen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Sessa, “On a weak commutativity condition of mappings in fixed point considerations,” Publications de l'Institut Mathématique, vol. 32, pp. 149–153, 1982. View at Google Scholar · View at MathSciNet
  2. G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. P. Pant, “Common fixed points of noncommuting mappings,” Journal of Mathematical Analysis and Applications, vol. 188, no. 2, pp. 436–440, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. R. P. Pant, “Common fixed point theorems for contractive maps,” Journal of Mathematical Analysis and Applications, vol. 226, no. 1, pp. 251–258, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. R. P. Pant, “Common fixed points of Lipschitz type mapping pairs,” Journal of Mathematical Analysis and Applications, vol. 240, no. 1, pp. 280–283, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. P. Pant, “Discontinuity and fixed points,” Journal of Mathematical Analysis and Applications, vol. 240, no. 1, pp. 284–289, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. P. Sastry and I. S. Krishna Murthy, “Common fixed points of two partially commuting tangential selfmaps on a metric space,” Journal of Mathematical Analysis and Applications, vol. 250, no. 2, pp. 731–734, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Aamri and D. El Moutawakil, “Some new common fixed point theorems under strict contractive conditions,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 181–188, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. T. Kamran, “Coincidence and fixed points for hybrid strict contractions,” Journal of Mathematical Analysis and Applications, vol. 299, no. 1, pp. 235–241, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. Y. Liu, J. Wu, and Z. Li, “Common fixed points of single-valued and multivalued maps,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 19, pp. 3045–3055, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. Aydi, E. Karapınar, and Z. Mustafa, “On common fixed points in G-metric spaces using (E.A) property,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1944–1956, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. Chauhan, M. Imdad, E. Karapınar, and B. Fisher, “An integral type fixed point theorem for multi-valued mappings employing strongly tangential property,” Journal of the Egyptian Mathematical Society, vol. 22, no. 2, pp. 258–264, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. T. Kamran and N. Cakic, “Hybrid tangential property and coincidence point theorems,” Fixed Point Theory, vol. 9, no. 2, pp. 487–496, 2008. View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. Manro, S. S. Bhatia, S. Kumar, P. Kumam, and S. Dalal, “Weakly compatible mappings along with CLRS property in fuzzy metric spaces,” Journal of Nonlinear Analysis and Application, vol. 2013, Article ID jnaa-00206, 12 pages, 2013. View at Publisher · View at Google Scholar
  15. W. Sintunavarat and P. Kumam, “Coincidence and common fixed points for hybrid strict contractions without the weakly commuting condition,” Applied Mathematics Letters, vol. 22, no. 12, pp. 1877–1881, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. W. Sintunavarat and P. Kumam, “Gregus-type common fixed point theorems for tangential multivalued mappings of integral type in metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 923458, 12 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. H. Kaneko and S. Sessa, “Fixed point theorems for compatible multi-valued and single-valued mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 2, pp. 257–262, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. G. Jungck, “Common fixed points for noncontinuous nonself maps on nonmetric spaces,” Far East Journal of Mathematical Sciences, vol. 4, no. 2, pp. 199–215, 1996. View at Google Scholar · View at MathSciNet
  19. G. Jungck and B. E. Rhoades, “Fixed points for set valued functions without continuity,” Indian Journal of Pure and Applied Mathematics, vol. 29, no. 3, pp. 227–238, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. S. L. Singh and S. N. Mishra, “Coincidences and fixed points of nonself hybrid contractions,” Journal of Mathematical Analysis and Applications, vol. 256, no. 2, pp. 486–497, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. M. A. Al-Thagafi and N. Shahzad, “Generalized I-nonexpansive selfmaps and invariant approximations,” Acta Mathematica Sinica, vol. 24, no. 5, pp. 867–876, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. S. Itoh and W. Takahashi, “Single-valued mappings, multivalued mappings and fixed-point theorems,” Journal of Mathematical Analysis and Applications, vol. 59, no. 3, pp. 514–521, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. M. Abbas and B. E. Rhoades, “Common fixed point theorems for hybrid pairs of occasionally weakly compatible mappings satisfying generalized contractive condition of integral type,” Fixed Point Theory and Applications, vol. 2007, Article ID 054101, 9 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  24. G. V. Babu and G. N. Alemayehu, “Common fixed point theorems for occasionally weakly compatible maps satisfying property (E.A) using an inequality involving quadratic terms,” Applied Mathematics Letters, vol. 24, no. 6, pp. 975–981, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus